Brazilian Journal of Physics
Print version ISSN 0103-9733
On-line version ISSN 1678-4448
FOGACA, D. A.. On the existence of Korteweg: de Vries solitons in relativistic hydrodynamics. Braz. J. Phys. [online]. 2007, vol.37, n.1a, pp.92-94. ISSN 0103-9733. http://dx.doi.org/10.1590/S0103-97332007000100027.
We study the conditions for the formation and propagation of Korteweg-de Vries solitons in relativistic fluid dynamics using an appropriate equation of state. The KdV equation is obtained from the relativistic version of the Euler and continuity equations.
Keywords : Solitary waves; Equation of state; Relativistic hydrodynamics.